# SDR REXA201100434

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 19,700 hours, 17,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 10041H6563
- Condition: Broken
- Location: Cockpit
- Part time: 1,287 hours, 1,221 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE WINDOW SHATTERED ON INSIDE DURING CLIMBOUT AT APROX 18,500.  EMERGENCY DECLARED.  FLIGHT DIVERTED TO DTW FOR UNSCHEDULED LANDING.  MAINTENANCE REMOVED AND REPLACED RT SIDE WINDOW IAW AMM 56-12-01.  OPC GOOD, A/C OK FOR SVC.
